# SDR AALA20060841

- Difficulty date: September 26, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33075
- Part serial: BNG2084
- Condition: Inoperative
- Location: Galley Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - THE FORWARD GALLEY DOOR SLIDE DID NOT DEPLOY AUTOMATICALLY, IT DID DEPLOY MANUALLY.  REPLACED SLIDE FOR FORWARD GALLEY DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
